# SDR HALA2010062900280

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,826 hours, 17,631 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: D0112
- Condition: Malfunctioned
- Location: Flap Slats
- Part time: 10,337 hours, 1,886 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAP SLAT ELEC MSG DISPLAYED.  BITE CHECKED FSEU, FOUND PSEU POS SENSOR 1 MSG. 27-51002. FOUND C/B C14 AND C15 ON P11 POPPED.  RESET CBS NO DEFECTS NOTED.  R & R FLAP/SLAT ELECTRONICS UNIT IAW AMM 27-51-01. OPS CHECK OK.
